# SDR IPXA2025101599994

- Difficulty date: September 23, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: UP5452413
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 2 UPPER SURFACE AT RIB 3A HAVE A CRACK.  RIB 3A REMOVED IN IAW  SRM 51-40-21, WELDED. RE-INSTALLED RIB 3A AT PYLON NR 2 UPPER SURFACE, IAW SRM 51-40-21.
